I am 41, male, 5'10, 97Kgs. Had been taking low dose of hypertension pill for last 5 years. My doctor has recently doubled my dose as the BP readings are staying in stage 2 (130-145 over 85-110) range. Few weeks ago I started feeling dizzy with rapid heartbeat and shortness of breathing.

Doctor ordered an ECG and found it was normal except for slightly enlarged heart, blood work was normal as well. Doctor told me that it happened because of the uncontrolled BP.

In the past, I was moderately active but recently do not get the energy to do anything or I should say that I do not feel like doing any physical activity anymore.

I started taking the new med (8 mg of perindopril and 2.5 mg of indapamide combo) but its not lowering the BP at all (rather increased it). I am not sure if it will take few days for the med's effect to kick in?

Can all these be related and indication of something? Should I be asking any question or for any specific test?

BTW, I also take Synthroid for hypothyroidism (diagnosed 1 year ago) which is well controlled.

Any help, information or suggestion will be highly appreciated.

Thanks in advance.
Did you find this post helpful?
|

User Profile
replied June 2nd, 2019
Hello and welcome to EHF !


I went through your query and i understand your concern.This dizziness could be due to overzealous use of antihypertensive meds or imbalance thyroid hormones. Let your physician have a look and work up to sort out further.



Take care


|
Did you find this post helpful?
Quick Reply
Must Read
What exactly is blood pressure in the first place? And how can you know if your blood pressure is either high OR low?...
Millions of American have blood pressure problems. Learn what can put you at risk of high or low blood pressure here....
High blood pressure and low blood pressure manifest physical symptoms. Learn the signs of hypertension and hypotension here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our High Blood Pressure and Hypertension , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.